You have no items in your quote.

Your shopping cart is empty!

EXTRAPAN GEL 5% (Anti-inflammatory & Analgesic)

Click on above image to view full picture

More Views

EXTRAPAN GEL 5% (Anti-inflammatory & Analgesic)

Availability: In stock

Description:

EXTRAPAN contains ibuprofen, is to soothes muscular pain and anti-inflammatory gel.

*Drug under Supervised Sales*

Hong Kong Registration number : HK-62395

Authroized goods.  Direct import from Belgium


Details

Brand Name : EXTRAPAN

Active ingredient : Ibuprofen 5%

Packing : 1 tube of 50g

Indications : Soothes muscular pain and anti-inflammatory gel.

Dosage & administration : External use only. Apply adequate quantity of gel to the affected area, 2 to 3 times a day.